Sensitivity analysis for a parametric generalized multi-valued implicit quasi-variational-like inclusion

F.A. Khan, I.M. Elsiddig, A.A. Alatawi, J.S. Alatawi

Abstract


In this paper, using proximal-point mapping technique and the property of a fixed-point set of multi-valued contractive mapping, we study the behavior and sensitivity analysis of a solution set for a parametric generalized multi-valued implicit quasi-variational-like inclusion in real Hilbert space. Further, under some suitable conditions, we discuss the Lipschitz continuity of the solution set with respect to the parameter. Our results can be viewed as a refinement and improvement of some known results in the literature.

Full Text: PDF

How to Cite this Article:

F.A. Khan, I.M. Elsiddig, A.A. Alatawi, J.S. Alatawi, Sensitivity analysis for a parametric generalized multi-valued implicit quasi-variational-like inclusion, Journal of Mathematical and Computational Science, Vol 8, No 4 (2018), 467-483

Copyright © 2018 F.A. Khan, I.M. Elsiddig, A.A. Alatawi, J.S. Alatawi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS